Alert archive / Mississippi / Tornado Warnings in 2010

Tornado Warning 8, NWS Memphis, TN

April 24, 20104 counties in Mississippi

NWS Memphis, TN issued this tornado warning at Apr 24, 2010, 7:30 AM CDT for 4 counties in Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2010, 7:30 AM CDT (12:30 UTC)
Expired
Apr 24, 2010, 8:15 AM CDT
In force
45 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Coahoma County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS

The radar

The Memphis radar (KNQA), 126 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 7:41 AM CDTTSTM WND DMG7 W Lambert, MSTREES DOWN IN TOWN OF SABINO IN WEST CENTRAL QUITMAN COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 6:00 AM CDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 0.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -254 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-254 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WFUS54 KMEG 241230
TORMEG
MSC027-107-119-135-241315-
/O.NEW.KMEG.TO.W.0008.100424T1230Z-100424T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
730 AM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 815 AM CDT

* AT 730 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR DUBLIN...OR 6 MILES
  SOUTH OF CLARKSDALE...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARKSDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.IN ADDITION TO THE TORNADO...THIS STORM WILL PRODUCE QUARTER
SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3418 9073 3443 9032 3443 9030 3445 9030
      3450 9021 3415 8997 3401 9058
TIME...MOT...LOC 1230Z 239DEG 37KT 3414 9053

$$
1 follow-up statement
985 
WWUS54 KMEG 241252
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
752 AM CDT SAT APR 24 2010

MSC027-241302-
/O.CAN.KMEG.TO.W.0008.000000T0000Z-100424T1315Z/
COAHOMA MS-
752 AM CDT SAT APR 24 2010

...THE TORNADO WARNING FOR SOUTHEASTERN COAHOMA COUNTY IS
CANCELLED...

AT 752 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE TORNADO WARNING IS CANCELLED.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

LAT...LON 3427 9041 3427 9040 3436 9039 3443 9032
      3443 9030 3445 9030 3450 9021 3415 8997
      3405 9045
TIME...MOT...LOC 1252Z 230DEG 41KT 3435 9032

$$

MSC107-119-135-241315-
/O.CON.KMEG.TO.W.0008.000000T0000Z-100424T1315Z/
PANOLA MS-QUITMAN MS-TALLAHATCHIE MS-
752 AM CDT SAT APR 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
NORTHWESTERN TALLAHATCHIE...QUITMAN AND SOUTHWESTERN PANOLA
COUNTIES...

AT 752 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BELEN...OR 16
MILES NORTHEAST OF CLARKSDALE...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DENTON...
FALCON...BEAVER DAM...LONGSTREET...SABINO...BARKSDALE...WEST MARKS...
RIVERVIEW...HINCHCLIFF...ESSEX...ASA...MIMS AND LOCKE STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

&&

LAT...LON 3427 9041 3427 9040 3436 9039 3443 9032
      3443 9030 3445 9030 3450 9021 3415 8997
      3405 9045
TIME...MOT...LOC 1252Z 230DEG 41KT 3435 9032

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 24, 7:13 AM CDT, 17 minutes earlier.

Area forecast discussion, Apr 24, 7:13 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
713 AM CDT SAT APR 24 2010

...PARTICULARLY DANGEROUS SEVERE WEATHER EVENT UNFOLDING ACROSS
THE MID SOUTH TODAY...

.UPDATE...LATEST REGIONAL WSR-88D RADAR TRENDS THIS MORNING SHOW
SHOWERS AND THUNDERSTORMS RAPIDLY DEVELOPING ACROSS THE MID SOUTH
AS OF 7 AM CDT. BASED ON LATEST SHORT TERM TRENDS AND VERY
FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS...EXPANDED TORNADO
WATCH #91 TO INCLUDE THE REMAINDER OF THE FORECAST AREA UNTIL 1 PM
CDT.

&&

.PREV DISCUSSION... /ISSUED 414 AM CDT SAT APR 24 2010/

..SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED TODAY...

DISCUSSION...

SEVERE WEATHER WILL OCCUR TODAY OVER THE FORECAST AREA.

LATEST MODELS WERE IN GOOD GENERAL AGREEMENT...AND USED A
BLEND OF THE THEM.

SHORTENED THE FLASH FLOOD WATCH TO END AT 4 PM TODAY AS BELIEVE
ALL STORMS WILL BE EAST OF THE FORECAST AREA BY THEN.

AT 4 AM CDT...A LINE OF STRONG STORMS WERE OVER WEST TENNESSEE
NEAR HUNTINGDON. MEANWHILE...A NEW COMPLEX OF STORMS WERE RAPIDLY
DEVELOPING OVER WEST ARKANSAS WHERE A SURFACE LOW WAS DEVELOPING.
A DIFFUSE OUTFLOW BOUNDARY FROM CONVECTION WAS NEAR A CLARKSDALE
TO STARKVILLE MISSISSIPPI LINE WHICH SEPARATED THE VERY UNSTABLE
AIR WITH DEWPOINTS 68 OR HIGHER TO ITS SOUTH FROM THE RAIN COOLED
MORE STABLE AIR TO ITS NORTH.

TODAY...SEVERE WEATHER WILL OCCUR OVER THE AREA WITHOUT
QUESTION...BUT EXACT TYPE...TIMING...AND LOCATIONS REMAIN THE
BIGGEST QUESTIONS. LATEST MODELS WERE IN GOOD AGREEMENT TRACKING A
LOW NORTH FROM SOUTHWEST ARKANSAS THIS MORNING TO CENTRAL ILLINOIS
THIS EVENING. THIS TRACK WOULD PLACE MUCH OF THE AREA IN THE
HIGHEST THREAT FOR SEVERE. LATEST FORECAST MODEL SEVERE PARAMETERS
REMAIN VERY IMPRESSIVE WITH VERY HIGH SHEAR WITH 500 MB WINDS 60
KTS OR GREATER...SURFACE PRESSURE FALLS OF 6 MB OR MORE...GOOD
INSTABILITY WITH SBCAPE UP TO 2000 J/KG...AND HIGH MOISTURE
CONTENT WITH DEWPOINTS IN THE UPPER 60S TO NEAR 70 AND
PRECIPITABLE WATER VALUES UP TO 1.7 INCHES...NEAR 200 PERCENT
OF NORMAL.

THE ONLY POSSIBLE LIMITING FACTOR FOR SEVERE STORMS TODAY AS IF
RAIN COOLED RAIN NORTH OF THE OUTFLOW BOUNDARY MENTIONED IN THE
THIRD PARAGRAPH COULD NOT MODIFY. THIS SCENARIO SEEMS UNLIKELY AS
SURFACE LOW TRACK WEST OF THE FORECAST AREA AND INCREASING LOW
LEVEL WINDS SHOULD BE PLENTY ENOUGH TO MODIFY THE AIR AND ALLOW
VERY MOIST AIR WITH DEWPOINTS 68 DEGREES AND HIGHER TO SURGE
NORTH. CURRENT HIGH AND MODERATE RISK AREAS HANDLE THIS WELL. IF
AIR NORTH OF THE OUTFLOW BOUNDARY MODIFIES BETTER THAN
ANTICIPATED...HIGH RISK AREA MAY HAVE TO BE SHIFTED NORTH...TO
POSSIBLY INCLUDE MEMPHIS... JACKSON...AND I-40 CORRIDOR.
NORTHEAST ARKANSAS AND MISSOURI BOOTHEEL WOULD HAVE A HARDER TIME
TO RECOVER...BUT EVEN THESE AREAS COULD EXPERIENCE SIGNIFICANT
SEVERE. NORTH MISSISSIPPI HAS THE BEST CHANCE FOR SEVERE TODAY
WHERE MOISTURE AND INSTABILITY WILL NOT BE A PROBLEM WITH
SURFACE DEWPOINTS NEAR 70.

VERY CONCERNED ABOUT SIGNIFICANT SEVERE TODAY. BELIEVE MOST SEVERE
WILL OCCUR ALONG A FAST MOVING SQUALL LINE/QCLS THAT WILL MOVE
THROUGH THE AREA...PERHAPS ENTERING PHILLIPS COUNTY ARKANSAS AS
EARLY AS 7 AM...PROGRESSING THROUGH THE AREA...MOVING EAST OF THE
TENNESSEE RIVER NO LATER THAN 4 PM. WIDESPREAD DAMAGING WINDS OF
60 MPH SEEM TO BE THE MAIN HAZARD WITH THIS LINE...THOUGH ISOLATED
POCKETS MAY GET EXTREME WINDS OF 80 MPH OR GREATER. TORNADOES MAY
SPIN UP AND BE EMBEDDED IN THE LINE AS WELL. CANNOT RULE OUT LARGE
HAIL AS WELL.

SUPERCELLS AHEAD OF THE MAIN SQUALL LINE/QLCS WILL PROBABLY OCCUR
AS WELL TODAY...ESPECIALLY AS LATEST RADARS INDICATED ROBUST
DEVELOPMENT OVER SOUTHWEST ARKANSAS. THESE SUPERCELLS WOULD HAVE
THE HIGHEST TORNADO POTENTIAL. WITH VERY HIGH SHEAR AND
INSTABILITY...LONG LIVED SUPERCELLS AND VIOLENT TORNADOES
ARE POSSIBLE ANYWHERE OVER THE AREA...WITH BEST CHANCES OVER
NORTH MISSISSIPPI WHERE INSTABILITY WILL BE BEST.

KEPT FLASH FLOOD WATCH AS HEAVY RAINFALL 1 TO 3 INCHES WITH
RAINFALL RATES ABOVE 1 INCH PER HOUR ARE DEFINITELY POSSIBLE WITH
HIGH MOISTURE AND LIFT. SHORTENED IT TO END AT 4 PM AS FAIRLY
CONFIDENT ALL STORMS WILL BE EAST OF THE AREA BY THEN.

WIND ADVISORY IS IN EFFECT TODAY THROUGH 10 PM WITH GRADIENT WINDS
20 TO 30 MPH WITH GUSTS OVER 40 MPH EXPECTED...EVEN OUTSIDE OF
THUNDERSTORMS.

AFTER 4 PM...WINDY CONDITIONS CAN BE EXPECTED ALONG WITH RAPID
CLEARING. WENT ABOVE MODEL GUIDANCE FOR HIGHS THINKING
TEMPERATURES WILL RAPIDLY RECOVER WITH ABUNDANT LATE DAY SUN.

TONIGHT...WINDS WILL SLOWLY DIMINISH AND COOLER CONDITIONS CAN BE
EXPECTED. THINK RAINFREE CONDITIONS WILL OCCUR...SO REMOVED RAIN CHANCES.

SUNDAY...COLD CORE MID/UPPER LOW WILL SKIRT THE AREA...ALLOWING
FOR INCREASING CLOUDS. EXPECT ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP DURING THE AFTERNOON...MAINLY NORTH OF
I-40. WITH FORECAST LIFTED INDICES -1 TO -3 AND STEEP LAPSE RATES...
CANNOT RULE OUT AN ISOLATED STRONG STORM OR TWO WITH SMALL
HAIL...BUT NOT CONFIDENT ENOUGH TO ADD MENTION TO HWO AT THIS
TIME. HIGHS WILL BE NEAR AVERAGE IN THE 70S.

SUNDAY NIGHT INTO MONDAY...A FEW SHOWERS MAY LINGER MAINLY EAST
OF THE MISSISSIPPI RIVER SUNDAY NIGHT INTO EARLY MONDAY...BUT
GENERALLY THINK DRY CONDITIONS WILL PREVAIL. REMOVED RAIN CHANCES
MONDAY THINKING MOISTURE WILL BE TOO LIMITED. 00Z MAVMOS
TEMPERATURES WERE ACCEPTED.

MONDAY NIGHT THROUGH THURSDAY NIGHT...DRY AND QUIET CONDITIONS ARE
EXPECTED WITH A SLOW WARMING TREND.

FRIDAY AND NEXT WEEKEND...SHOWERS AND STORMS MAY MOVE BACK INTO
THE AREA. WOULD NOT BE SURPRISED IF A SEVERE STORMS WERE TO OCCUR.
NOT CONFIDENT ENOUGH TO ADD MENTION AT THIS TIME.

MBS
&&

.AVIATION...
12Z TAF CYCLE

STRONG TO SEVERE THUNDERSTORMS EXPECTED TO IMPACT ALL SITES
THROUGH AT LEAST 18Z AS A STRONG SURFACE MOVES ACROSS THE LOWER
MISSISSIPPI VALLEY TODAY. LIFR/IFR CEILINGS WILL GRADUALLY IMPROVE
TO MVFR AROUND 20Z AND VFR BY 25/00Z AS CONVECTIVE ACTIVITY MOVES
AWAY FROM TAF SITES.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  59  75  55 / 100  10  30  20
MKL  76  56  75  52 / 100  10  30  30
JBR  76  56  74  52 / 100  10  40  20
TUP  78  57  79  54 / 100  10  20  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR CLAY-
     CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
     MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR DUNKLIN-
     PEMISCOT.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR ALCORN-
     BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 24, 6:06 AM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
606 AM CDT SAT APR 24 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251000-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
606 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED TODAY ACROSS THE
MID SOUTH BETWEEN 7 AM AND 4 PM. WIDESPREAD DAMAGING WINDS OF 60 MPH
OR GREATER...LARGE HAIL...AND TORNADOES ARE POSSIBLE WITH ANY SEVERE
THUNDERSTORMS.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH 4 PM AS HEAVY RAINFALL OF
1 TO 3 INCHES MAY CAUSE FLASH FLOODING IN LOCALIZED LOCATIONS.

A WIND ADVISORY IS IN EFFECT 7 AM THROUGH 10 PM AS WINDS WILL BE
GUSTY TODAY...GENERALLY 20 TO 30 MPH WITH GUSTS OVER 40 MPH...EVEN
AWAY FROM THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT
OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS HAVE BEEN
ACTIVATED AND WILL BE NECESSARY THROUGH 4 PM TODAY.

MBS/CJC

In the hours before

Special weather statement, Apr 24, 2:15 AM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
215 AM CDT SAT APR 24 2010

MSZ001-002-TNZ049-050-088-089-240800-
DE SOTO MS-MARSHALL MS-FAYETTE TN-SHELBY TN-HAYWOOD TN-TIPTON TN-
215 AM CDT SAT APR 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 AM CDT FOR...

  NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 5 MILES EAST OF BRIGHTON TO 9
MILES SOUTHWEST OF OLIVE BRANCH AT 215 AM CDT...MOVING EAST AT 45
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DESOTO...FAYETTE...HAYWOOD...MARSHALL...SHELBY AND TIPTON
COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...BROWNSVILLE...
COLLIERVILLE...CORDOVA...COVINGTON...GERMANTOWN AND OLIVE BRANCH...
SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Special weather statement, Apr 24, 2:48 AM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 AM CDT SAT APR 24 2010

TNZ020-021-050>054-089-090-240830-
CROCKETT TN-CARROLL TN-FAYETTE TN-GIBSON TN-HENDERSON TN-HAYWOOD TN-
MADISON TN-CHESTER TN-HARDEMAN TN-
248 AM CDT SAT APR 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 AM CDT FOR...

  SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  WESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MADISON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 5 MILES SOUTHWEST OF ALAMO TO
12 MILES SOUTHWEST OF SOMERVILLE AT 248 AM CDT...MOVING EAST AT 45
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CARROLL...CHESTER...CROCKETT...FAYETTE...GIBSON...
HARDEMAN...HAYWOOD...HENDERSON AND MADISON COUNTIES...INCLUDING
LOCATIONS NEAR BOLIVAR...BROWNSVILLE...CHICKASAW STATE FOREST...
CHICKASAW STATE PARK...HUMBOLDT...JACKSON...MILAN AND T O FULLER
STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Special weather statement, Apr 24, 3:20 AM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
320 AM CDT SAT APR 24 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-241700-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
INCLUDING THE CITIES OF...ABERDEEN...AMORY...BARTLETT...
BATESVILLE...BLYTHEVILLE...BOLIVAR...BOONEVILLE...
CARUTHERSVILLE...CLARKSDALE...COLLIERVILLE...CORINTH...
COVINGTON...DRESDEN...DYERSBURG...FORREST CITY...GERMANTOWN...
HARRISBURG...HELENA...HUMBOLDT...HUNTINGDON...IUKA...JACKSON...
JONESBORO...KENNETT...LEXINGTON...MARTIN...MEMPHIS...MILAN...
MILLINGTON...NEW ALBANY...OLIVE BRANCH...OXFORD...PARAGOULD...
PARIS...SAVANNAH...SOMERVILLE...SOUTHAVEN...TUNICA...TUPELO...
UNION CITY...WALNUT RIDGE...WEST MEMPHIS...WYNNE
320 AM CDT SAT APR 24 2010

...MAJOR SEVERE WEATHER OUTBREAK EXPECTED TODAY...

A WARM...MOIST...AND VERY UNSTABLE AIRMASS IS IN PLACE OVER THE
MIDSOUTH. THE UNSTABLE AIRMASS IN COMBINATION WITH VERY HIGH WIND
SHEAR WILL PRODUCE A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS
TO DEVELOP AND PERSIST ACROSS THE MIDSOUTH TODAY. NOT TO MENTION...
A RAPIDLY STRENGTHENING SURFACE LOW WILL TRACK FROM EAST TEXAS TO
CENTRAL ILLINOIS.

WIDESPREAD DAMAGING WINDS OF 60 MPH OR GREATER...PERHAPS OVER
80 MPH IN ISOLATED LOCATIONS...ARE EXPECTED TO THE BIGGEST HAZARD.
STRONG LONG LIVED TORNADOES AND LARGE HAIL UP TO THE SIZE OF GOLF
BALLS ARE POSSIBLE AS WELL.

THE BEST TIME FRAME FOR SEVERE WEATHER WILL BE BETWEEN 7 AM
AND 4 PM. MOST SEVERE WEATHER IS EXPECTED TO BE ALONG A FAST
MOVING SQUALL LINE. SUPERCELLS WITHIN THIS LINE AND AHEAD OF THIS
LINE WILL HAVE THE BEST CHANCE TO PRODUCE TORNADOES.

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS SOUTH OF A
CLARKSDALE TO BOONEVILLE MISSISSIPPI LINE TODAY. THIS
AREA...INCLUDING THE TUPELO AREA...HAS THE HIGHEST CHANCE
FOR EXTREME DAMAGING WINDS...TORNADOES...AND LARGE HAIL.

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS THE
REST OF THE MIDSOUTH AND FORECAST AREA TODAY.

FLASH FLOODING WILL ALSO BE POSSIBLE WITH THESE STORMS WITH 1 TO 3
INCHES OF RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL
4 PM TODAY FOR THE ENTIRE MIDSOUTH.

GUSTY WINDS...GENERALLY 20 TO 30 MPH WITH GUSTS OVER 40 MPH...EVEN
AWAY FROM THUNDERSTORMS...CAN BE EXPECTED TODAY. A WIND ADVISORY
IS IN EFFECT UNTIL 10 PM TODAY FOR THE ENTIRE MIDSOUTH.

RESIDENTS OF THE MIDSOUTH SHOULD PREPARE FOR SEVERE WEATHER AND
STAY ABREAST OF THE LATEST FORECASTS AND STATEMENTS REGARDING THIS
POTENTIALLY DANGEROUS WEATHER SITUATION.

IF YOU DO NOT HAVE A WEATHER RADIO...THIS IS A GOOD TIME TO
PURCHASE ONE. IN ADDITION...YOU SHOULD REVIEW SEVERE WEATHER
SAFETY RULES...KNOW THE DIFFERENCE BETWEEN A WATCH AND A
WARNING...AND BE READY TO PUT YOUR SAFETY PLANS INTO ACTION
SHOULD SEVERE WEATHER THREATEN YOUR AREA.

FOR INFORMATION ABOUT SEVERE WEATHER SAFETY...GO TO:

HTTP://WEATHER.GOV/MEMPHIS/?N=PREPAREDNESS (ALL LOWERCASE)

FOR MORE INFORMATION ABOUT NOAA WEATHER RADIO...GO TO:

HTTP://WEATHER.GOV/MEMPHIS/?N=ALLHAZARDSRADIO (ALL LOWERCASE)

MBS
Special weather statement, Apr 24, 3:28 AM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
328 AM CDT SAT APR 24 2010

TNZ020-021-052>054-240915-
CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN-CHESTER TN-
328 AM CDT SAT APR 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 AM CDT FOR...

  CARROLL COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MADISON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 3 MILES SOUTH OF ATWOOD TO 10
MILES SOUTHEAST OF MERCER AT 328 AM CDT...MOVING EAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CARROLL...CHESTER...GIBSON...HENDERSON AND MADISON
COUNTIES...INCLUDING LOCATIONS NEAR HUNTINGDON...JACKSON...
LEXINGTON...MILAN...NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE
STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES BEECH LAKE...PIN OAK LAKE AND PINE LAKE.
Special weather statement, Apr 24, 6:20 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
620 AM CDT SAT APR 24 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-242100-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
620 AM CDT SAT APR 24 2010

...PARTICULARLY DANGEROUS SEVERE WEATHER EVENT UNFOLDING ACROSS THE
MID SOUTH TODAY...

A RAPIDLY STRENGTHENING SURFACE LOW OVER TEXAS WILL COMBINE WITH A
WARM...MOIST...AND VERY UNSTABLE AIRMASS ACROSS THE MID SOUTH TODAY.
THIS UNSTABLE AIRMASS IN COMBINATION WITH VERY HIGH WIND
SHEAR WILL PRODUCE A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS
TO DEVELOP AND PERSIST ACROSS THE MIDSOUTH TODAY.

WIDESPREAD DAMAGING WINDS OF 60 MPH OR GREATER...PERHAPS OVER
80 MPH IN ISOLATED LOCATIONS...STRONG LONG LIVED TORNADOES AND LARGE
HAIL UP TO THE SIZE OF GOLF BALLS ARE POSSIBLE WITH ANY SEVERE
THUNDERSTORMS.

THE BEST TIME FRAME FOR SEVERE WEATHER WILL BE BETWEEN 7 AM
AND 4 PM. SUPERCELLS AHEAD OF A FAST MOVING SQUALL LINE WILL
HAVE THE BEST CHANCE TO PRODUCE TORNADOES...SOME OF WHICH MAY BE
STRONG AND LONG LIVED.

FLASH FLOODING WILL ALSO BE POSSIBLE WITH THESE STORMS WITH 1 TO 3
INCHES OF RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL
4 PM TODAY FOR THE ENTIRE MIDSOUTH.

GUSTY WINDS...GENERALLY 20 TO 30 MPH WITH GUSTS OVER 35 MPH...EVEN
AWAY FROM THUNDERSTORMS...CAN BE EXPECTED TODAY. A WIND ADVISORY
IS IN EFFECT UNTIL 10 PM TODAY FOR THE ENTIRE MIDSOUTH.

RESIDENTS OF THE MIDSOUTH SHOULD PREPARE FOR SEVERE WEATHER AND
STAY ABREAST OF THE LATEST FORECASTS AND STATEMENTS REGARDING THIS
POTENTIALLY DANGEROUS WEATHER SITUATION.

IF YOU DO NOT HAVE A WEATHER RADIO...THIS IS A GOOD TIME TO
PURCHASE ONE. IN ADDITION...YOU SHOULD REVIEW SEVERE WEATHER
SAFETY RULES...KNOW THE DIFFERENCE BETWEEN A WATCH AND A
WARNING...AND BE READY TO PUT YOUR SAFETY PLANS INTO ACTION
SHOULD SEVERE WEATHER THREATEN YOUR AREA.

&&

FOR INFORMATION ABOUT SEVERE WEATHER SAFETY...GO TO:

HTTP://WEATHER.GOV/MEMPHIS/?N=PREPAREDNESS (ALL LOWERCASE)

FOR MORE INFORMATION ABOUT NOAA WEATHER RADIO...GO TO:

HTTP://WEATHER.GOV/MEMPHIS/?N=ALLHAZARDSRADIO (ALL LOWERCASE)

MBS/CJC
Local storm report, Apr 24, 7:22 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
722 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     HAIL             BOBO                    34.13N 90.68W
04/24/2010  E0.75 INCH       COAHOMA            MS   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED NEAR COAHOMA AND BOLIVAR COUNTY
            LINE.

&&

MHR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:42 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Tate, Tunica33 min
Apr 23, 8:50 PM CDTRiver Flood WarningMEGMonroe22 hr
Apr 23, 8:50 PM CDTRiver Flood WarningMEGMonroe22 hr
Apr 23, 9:25 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Panola, Quitman, Tate, Tunica35 min
Apr 23, 9:36 PM CDTTornado WarningMEGDeSoto, Tate24 min
Apr 23, 11:12 PM CDTTornado WarningMEGMarshall48 min
Apr 24, 1:26 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica49 min
Apr 24, 6:24 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Panola, Pontotoc, Tallahatchie and 1 more51 min
Apr 24, 6:59 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tallahatchie, Tunica46 min
Apr 24, 7:16 AM CDTFlash Flood WarningMEGCoahoma3 hr
Apr 24, 7:24 AM CDTSevere Thunderstorm WarningMEGLee, Pontotoc, Union36 min
Apr 24, 7:43 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more47 min
Apr 24, 7:49 AM CDTSevere Thunderstorm WarningMEGAlcorn, Lee, Prentiss, Tippah, Union41 min
Apr 24, 8:02 AM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall43 min
Apr 24, 8:05 AM CDTSevere Thunderstorm WarningMEGBenton, Marshall55 min
Apr 24, 8:10 AM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Quitman, Tallahatchie and 1 more50 min
Apr 24, 8:15 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman45 min
Apr 24, 8:18 AM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Prentiss, Tishomingo42 min
Apr 24, 8:23 AM CDTTornado WarningMEGLafayette, Marshall, Panola, Tate15 min
Apr 24, 8:28 AM CDTSevere Thunderstorm WarningMEGDeSoto, Panola, Tate17 min
Apr 24, 8:33 AM CDTFlash Flood WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tallahatchie and 2 more94 min
Apr 24, 8:58 AM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah47 min
Apr 24, 8:58 AM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tunica47 min
Apr 24, 9:20 AM CDTFlash Flood WarningMEGAlcorn, Benton, Lafayette, Marshall, Panola, Tippah and 1 more2 hr
Apr 24, 9:31 AM CDTSevere Thunderstorm WarningMEGDeSoto, Panola, Tate23 min
Apr 24, 9:44 AM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah, Tishomingo61 min
Apr 24, 9:54 AM CDTTornado WarningMEGBenton, Tippah, Union51 min
Apr 24, 10:19 AM CDTTornado WarningMEGAlcorn, Tippah41 min
Apr 24, 10:44 AM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo61 min
Apr 24, 10:46 AM CDTFlash Flood WarningMEGAlcorn, Lee, Prentiss, Tippah, Tishomingo, Union108 min
Apr 24, 10:51 AM CDTTornado WarningMEGAlcorn, Tishomingo39 min
Apr 24, 10:58 AM CDTTornado WarningMEGBenton, Lafayette, Pontotoc, Tippah, Union47 min
Apr 24, 11:08 AM CDTTornado WarningMEGPontotoc, Prentiss, Tippah, Union52 min
Apr 24, 11:11 AM CDTTornado WarningMEGAlcorn, Tishomingo49 min
Apr 24, 11:32 AM CDTTornado WarningMEGAlcorn, Prentiss, Tippah, Tishomingo58 min
Apr 24, 12:07 PM CDTSevere Thunderstorm WarningMEGCoahoma, Tate, Tunica38 min
Apr 24, 12:35 PM CDTTornado WarningMEGLee, Prentiss, Union34 min
Apr 24, 12:38 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica52 min
Apr 24, 12:42 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica48 min
Apr 24, 12:45 PM CDTTornado WarningMEGAlcorn, Prentiss, Tishomingo40 min
Apr 24, 12:50 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe25 min
Apr 24, 12:56 PM CDTTornado WarningMEGAlcorn, Prentiss, Tishomingo28 min
Apr 24, 1:26 PM CDTSevere Thunderstorm WarningMEGDeSoto49 min
Apr 24, 1:58 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall62 min
Apr 24, 2:19 PM CDTTornado WarningMEGMonroe41 min
Apr 24, 2:43 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah62 min
Apr 24, 4:01 PM CDTSevere Thunderstorm WarningMEGMonroe14 min

Nearby

Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.